FDA: Antibiotic recalled due to visible particles - FOX 10 News | fox10phoenix.com

FDA: Antibiotic recalled due to visible particles

Posted: Updated:

WASHINGTON (AP) -- Federal health officials are alerting doctors to the recall of an injectable antibiotic made by B. Braun Medical, due to floating particles found in vials of the drug.
 
The Food and Drug Administration posted the notice late Tuesday, warning health professionals that the company has recalled lot H3A7444 of its Cefepime for Injection USP and Dextrose Injection USP. Visible particles were found in a sample from the lot, including specs of metal, cotton fiber and hair.
 
The agency warned that using the drug could result in blood clots causing stroke, heart attack and other catastrophic problems.
 
The drug was distributed to hospitals, pharmacies and medical suppliers nationwide, according to the agency's release.
 
Patients experiencing health problems should contact their physician and report all issues to the company at 1-800-854-6851.

  • CHILDREN'S HOSPITAL HEROESMore>>

  • Hospital Heroes

    Hospital Heroes

    Children's Miracle Network Hospitals raises funds for 170 children's hospitals across the United States and Canada.  Click here for more on our local heroes!
Powered by WorldNow

KSAZ-TV & KUTP
511 W. Adams St.
Phoenix, AZ 85003

Phone: (602) 257-1234
Fax: (602) 262-0177

Didn't find what you were looking for?
All content © Copyright 2000 - 2014 Fox Television Stations, Inc. and Worldnow. All Rights Reserved.
Privacy Policy | New Terms of Service What's new | Ad Choices